MAUDE Adverse Event Report: SMITH & NEPHEW, INC. INCISOR BLADE,4.5 DSPL,EP-1(BX6); SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. INCISOR BLADE,4.5 DSPL,EP-1(BX6); SAW, POWERED, AND ACCESSORIES
Model Number 7205313
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/15/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon was using the blade for about 15 minutes and then it started to shearing and the inside of the shaver blade shaft became really stiff and couldnt be easily pulled apart to be cleaned.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.Further investigation is not warranted at this time.

Brand Name
INCISOR BLADE,4.5 DSPL,EP-1(BX6)
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7851796
Report Number1219602-2018-01203
Device Sequence Number19324450
Product Code HAB
UDI-Device Identifier03596010251411
UDI-Public(01)03596010251411(17)230216(10)50715136
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2023
Device Model Number7205313
Device Catalogue Number7205313
Device Lot Number50715136
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/15/2018
Supplement Date Received by Manufacturer09/25/2018
Initial Report FDA Received Date09/06/2018
Supplement Report FDA Received Date10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1